# SDR ASAA2019042829342

- Difficulty date: April 28, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,949 hours, 7,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AND CHARGER M1673 FAILED BATTERY CAPACITANCE CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1673 S/N 303007 AND PERFORMED SUCCESSFUL SYSTEM OP CHECK IAW AMM 33-51-06-960-806.
